| Model Number |
MMT-723LNAP |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Date/Time-Related Software Problem (2582)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced low blood glucose and insulin pump had keypad anomaly.The customer blood glucose level was 50 mg/dl at the time of incident and other blood glucose value was 46 mg/dl.Customer reported that the buttons of insulin pump were not responding.Customer was using insulin pump system within 48 hours of reported low blood glucose event.Customer was neither in emergency room, nor admitted into hospital, nor was emergency medical service dispatched as a result of low blood glucose.Customer reported that they did not allege insulin pump was over delivering.Customer reported the drive support cap was normal.Customer treated with food.The customer was assisted with troubleshooting and declined for low blood glucose.The insulin pump will not be returned for analysis.